Dong, Aijun and Liu, Guizhen and Li, Guojun - List edge and list total colorings of planar graphs without non-induced 7-cycles

dmtcs:629 - Discrete Mathematics & Theoretical Computer Science, March 13, 2013, Vol. 15 no. 1
List edge and list total colorings of planar graphs without non-induced 7-cycles

Authors: Dong, Aijun and Liu, Guizhen and Li, Guojun

Giving a planar graph G, let χ'l(G) and χ''l(G) denote the list edge chromatic number and list total chromatic number of G respectively. It is proved that if G is a planar graph without non-induced 7-cycles, then χ'l(G)≤Δ(G)+1 and χ''l(G)≤Δ(G)+2 where Δ(G)≥7.


Source : oai:HAL:hal-00990609v1
Volume: Vol. 15 no. 1
Section: Graph and Algorithms
Published on: March 13, 2013
Submitted on: November 22, 2010
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 41 times.
This article's PDF has been downloaded 57 times.